MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-03
Medical Device Problem Codes Fitting Problem (2183); Defective Component (2292)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gel pad could not be connected to the main unit on the arctic sun device.It was hard and did not fit.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed.The root cause of the reported issue is a damaged pad connector.Visual evaluation of the returned sample noted 1 extra small arctic gel pad kit present with original packaging label.Visual inspection noted the following: * no obvious visible defects such as cuts or tears in the foam.* connectors for the left thigh pad were marked with an "x" and chips were seen on the ends.No visible chips or deformities at the ends of the connectors for all other pads.* tubing for all the pads noted no kinks present.* hydrogel was intact with pad and not separated.* no crushed dimples in the pads.The sample does not meet specifications per inspection procedure, which states "missing or damaged components are not allowed (the plastic film, foam or hydrogel, connector and tubes shall be free of damages, tears or perforations)".A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the gel pad could not be connected to the main unit on the arctic sun device.It was hard and did not fit.Per follow up information received via (b)(4) on (b)(6) 2024, unknown whether the issue was resolved or not.Patient was involved.Unknown whether the patient complete therapy on the original device.
 
Additional Manufacturer Narrative
The reported event is confirmed.The root cause of the reported issue is a damaged pad connector.Visual evaluation of the returned sample noted 1 extra small arctic gel pad kit present with original packaging label.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.Connectors for the left thigh pad were marked with an "x" and chips were seen on the ends.No visible chips or deformities at the ends of the connectors for all other pads.Tubing for all the pads noted no kinks present.Hydrogel was intact with pad and not separated.No crushed dimples in the pads.The reported issue could not be verified without further testing.The left thigh pad could not be fully connected to the arctic sun fluid delivery line.The connector could not be pushed for enough into the fluid delivery line to snap into place.All other pads could be connected with water flow observed after connecting.The sample does not meet specifications per inspection procedure, which states "missing or damaged components are not allowed (the plastic film, foam or hydrogel, connector and tubes shall be free of damages, tears or perforations)".A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the gel pad could not be connected to the main unit on the arctic sun device.It was hard and did not fit.Per follow up information received via ibc on 19feb2024, unknown whether the issue was resolved or not.Patient was involved.Unknown whether the patient complete therapy on the original device.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18194236
Report Number1018233-2023-08460
Device Sequence Number7715368
Product Code DWJ
UDI-Device Identifier00801741080043
UDI-Public(01)00801741080043(11)230328(17)250228(10)NGHP2414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number317-03
Device Lot NumberNGHP2414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer04/26/2024
08/02/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date04/26/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown